Home, About, Contact Us, FAQ

Who has his periods stopped here please?


#1

My periods stopped straight after I started Depakote and Zyprexa. I tolerate my big weight but I am really bothered by my stopped periods. I even notices some white pilosity on my face already because I havent my periods anymore. This is really tough… I dont know if I should take some pill to provoke my periods… Does this exist? My mom says its a risky thing a pill like this to take cause it can cause kystes etc…Pff…
Who here had this problem? What did you do? Do you prefer to be without periods or what? Is it because of the raised prolactine?
this is tough…


#2

My periods stopped when I started zyprexa. I quit zyprexa because i also had many other problems. Im sorry but i dont know what helps…


#3

I had periods when on olanzapone but on risperdal and amisulpride my periods stopped
I am on clozapine now and have periods
It was raised prolactin


#4

Anyone who has ‘his’ periods is the 7th wonder of the world :slight_smile:


#5

ihardly have a period and rarely do…my gynecologist asked if I still get it…she mentioned because of birth control pills it can go away so my period going away is because I am on birth control pills


#6

You’ve posted about missing periods a couple times,

Why does it bother you?

I know its a little alarming, but its very common on medications.


#7

“His” periods, @Anna1? Don’t you mean “her”?


#8

Goldenrex, i am afraid that thiss will mess with my hormones. I told you, i have more pilosity on my face since the meds, i dont want to start to look as a bear… plus, maybe ill want kids one day you see?!..


#9

Yes, I went without periods for many years when I was on oral Risperdal. It is because of the raised prolactin levels and it is normal for raised prolactin levels to do this. Raised prolactin can also cause your breasts to produce milk.


#10

Yeap,skinny, sorry for my english once again :grinning:. I am too tired to think sometimes. Yes, i was talking to the girls on the forum :grinning:.


#11

What is your native language, @Anna1?


#12

Bulgarian. But i speak french and russian too and sometimes its all a mess :grinning:


#13

Oh, you are multi lingual. That is really cool. I only know English and Spanish.


#14

My mom is russian, skinnyme,but my bulgarian is better. I wonder if its good idea to take pills to provoke the periods… my family say that those kind of pills are hard for the body, with a risk of kystes :smirk:.


#15

What is kystes? You mean cysts?


#16

There is really no need to have a period every month. Why bother with it if you don’t have to? My periods were always terrible bloody affairs. I was glad to be rid of them.


#17

I understand.

I think you need to focus on controlling your symptoms and getting healthier right now.

This is all important stuff,

But its not urgent.


#18

Your doctor can give you a high dose of progesterone, in the states it’s called Provera, to force a period of you need one. But I don’t know how important that is if you’re not currently trying to get pregnant or having other gynecologic problems or pains.


#19

Thanks for the answer Led. Is this pill hard on the body? Can it stop my pilosity to grow? For the moment i dont plan to have kids, but i start to have a lot of white hair from this hellish zyprexa and the depakote. Did you take provera personally?


#20

@Anna1 Research Depakote and PCOS.
See a specialist.